# SDR N6WA2021022701

- Difficulty date: February 27, 2021
- Submitted: March 2, 2021
- Operation: Air carrier
- Aircraft: N530GJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10216
- Aircraft time: 38,917 hours, 26,698 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: 6100976
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2 LIGHTS OUT IN EMER EXIT NEXT TO SERVICE DOOR, R&R EMERGENCY LIGHT BULBS IAW CRJ AMM 33-51-05. OPS CHECK GOOD.
